MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Quartet Lead Double Bend, 75 cm; Drug Eluting Permanent Left Ventricular (Lv) Pacemaker Electrode

Abbott Medical (CRM-Sylmar) Quartet Lead Double Bend, 75 cm; Drug Eluting Permanent Left Ventricular (Lv) Pacemaker Electrode
Model Number 1457Q/75
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for a follow-up in clinic.Interrogation revealed that the left ventricular (lv) lead exhibited loss of capture.The lv lead was subsequently explanted and replaced.The patient remained stable throughout the procedure.

Brand Name
Quartet Lead Double Bend, 75 cm
Common Device Name
Drug Eluting Permanent Left Ventricular (Lv) Pacemaker Electrode
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50398655
Report Number2017865-2026-17714
Device Sequence Number10489248
Product Code OJX
UDI-Device Identifier05414734510172
UDI-Public(01)05414734510172(10)A000155143(17)270228
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1457Q/75
Device Lot NumberA000155143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Durata; Gallant HF; Tendril STS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient Weight185 LB